5 doctors weighed in:

Could a bad fall make a period stop? my periods stopped haven't had one since November. What could it be from? Could it also be from taking Latuda (lurasidone)?

5 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: Latuda (lurasidone)

most likely reason for lack of periods assuming you're not pregnant.
Latuda (lurasidone) can cause an elevation of the hormone prolactin causing periods to stop. Talk to prescribing doctor and check prolactin level. If higher than normal, discuss lowering Latuda (lurasidone) dose and how to follow-up. Take care.

In brief: Latuda (lurasidone)

most likely reason for lack of periods assuming you're not pregnant.
Latuda (lurasidone) can cause an elevation of the hormone prolactin causing periods to stop. Talk to prescribing doctor and check prolactin level. If higher than normal, discuss lowering Latuda (lurasidone) dose and how to follow-up. Take care.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Agree w Dr Foster

Amenorrhea (lack of periods) can occur in 0.
1% to 1% of women who take Latuda.

In brief: Agree w Dr Foster

Amenorrhea (lack of periods) can occur in 0.
1% to 1% of women who take Latuda.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
1 comment
Dr. Heidi Fowler
REF: https://www.drugs.com/sfx/latuda-side-effects.html
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors